# SDR 2000UALA00490

- Difficulty date: August 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N980UA
- Make and model: Boeing 737291
- Aircraft serial: 21545
- Aircraft time: 57,095 hours, 49,278 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 87858101
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE WARNING IN FLIGHT.  *S/D*  REPLACED APU FIRE DETECTOR PLUG (CONNECTOR) D984, APU FIRE DETECTION TEST NORMAL.  REPLACED APU FIRE BOTTLE.
